# SDR 20000510SH015

- Difficulty date: April 15, 2000
- Submitted: May 10, 2000
- Operation: General aviation
- Aircraft: N407DD
- Make and model: Bell 407
- Aircraft serial: 53328
- Engine: Allsn 250C47B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bearing
- Part number: 407030801105
- Part serial: 5333Q
- Condition: Fretted
- Location: Tail  Rotor G/B
- Part time: 634 hours
- Component: Tail Rotor G/B, Bell
- Component part number: 406040400117
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SCHEDULED LUBRICATION OF TAIL ROTOR HANGER BEARINGS, MECHANIC NOTICED METALLIC FRETTING DUST AROUND TAIL ROTOR GEARBOX MOUNTING AREA. FURTHER INVESTIGATION REVEALED MOVEMENT BETWEEN TAIL ROTOR GEARBOX AND TAILBOOM.  THIS MALFUNCTION IS UNDER INVESTIGATION BY MANUFACTURER AND SUBMITTER IS AWAITING RESULTS  OF THIS INVESTIGATION.  (X)
